# SDR AC2A110707

- Difficulty date: July 1, 2006
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 39 hours
- Engine: Pwa PT6*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 3P7800A13751
- Condition: Failed
- Location: Exhaust
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL BREAKING DOWN, COMING APART AND LEAVING A GAP, REPLACED SEAL.
